JournalsprimsVol. 28, No. 2pp. 223–288

Canonical Forms of 3 x 3 Strongly and Nonstrictly Hyperbolic Systems with Complex Constant Coefficients

  • Yorimasa Oshime

    Wakayama University, Japan
Canonical Forms of 3 x 3 Strongly and Nonstrictly Hyperbolic Systems with Complex Constant Coefficients cover
Download PDF

Cite this article

Yorimasa Oshime, Canonical Forms of 3 x 3 Strongly and Nonstrictly Hyperbolic Systems with Complex Constant Coefficients. Publ. Res. Inst. Math. Sci. 28 (1992), no. 2, pp. 223–288

DOI 10.2977/PRIMS/1195168663